PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 72 | 2 | 169-200
Tytuł artykułu

On the distribution of subsets of primes in the prime factorization of integers

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
72
Numer
2
Strony
169-200
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-06-20
Twórcy
  • Département de Mathématiques et de Statistique, Université Laval, Cité Universitaire, Québec, Qué., Canada G1K 7P4
autor
  • Institute of Mathematics, Eötvös University, Múzeum Krt. 6-8, 1088 Budapest, Hungary
Bibliografia
  • [1] P. H. Diamanda, Some probability limit theorems with statistical applications, Proc. Cambridge Philos. Soc. 49 (1953), 239-246.
  • [2] P. H. Diamanda, The central limit theorem for m-independent variables asymptotically stationary to second order, Proc. Cambridge Philos. Soc. 50 (1954), 287-292.
  • [3] C. G. Esseen, Fourier analysis of distribution functions. A mathematical study of the Laplace-Gaussian law, Acta Math. 77 (1945), 1-125.
  • [4] J. Galambos, Advanced Probability Theory, Marcel Dekker, New York, Basel, 1988.
  • [5] I. M. Ibrakhimov and Yu. V. Linnik, Independent and Stationary Dependent Variables, Nauka, Moscow, 1965.
  • [6] J. Kubilius, Probabilistic Methods in the Theory of Numbers, Amer. Math. Soc. Transl. Math. Monographs 11, Providence, 1964.
  • [7] T. F. Móri, More on the waiting time till each of some given patterns occurs as a run, Canad. J. Math. 42 (1990), 915-932.
  • [8] G. Tenenbaum, Introduction à la théorie analytique et probabiliste des nombres, Inst. Élie Cartan 13, Univ. de Nancy, 1990.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav72i2p169bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.